# SDR C2XA03SH082

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 11,414 hours, 8,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOWARD SILL HAS CORROSION BETWEEN FRAMES 18 AND 20.  MAINTENANCE REMOVED DAMAGE AND MADE A DOUBLER REPAIR ON AFFECTED SILL IAW EMB 145 SRM 53-21-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
